Jeffrey C. Lagarias
Title
Cited by
Cited by
Year
Convergence properties of the Nelder--Mead simplex method in low dimensions
JC Lagarias, JA Reeds, MH Wright, PE Wright
SIAM Journal on optimization 9 (1), 112-147, 1998
71221998
Two-scale difference equations. I. Existence and global regularity of solutions
I Daubechies, JC Lagarias
SIAM Journal on Mathematical Analysis 22 (5), 1388-1410, 1991
6481991
The 3x + 1 Problem and its Generalizations
JC Lagarias
The American Mathematical Monthly 92 (1), 3-23, 1985
5941985
Two-scale difference equations II. Local regularity, infinite products of matrices and fractals
I Daubechies, JC Lagarias
SIAM Journal on Mathematical Analysis 23 (4), 1031-1079, 1992
5931992
Solving low-density subset sum problems
JC Lagarias, AM Odlyzko
Journal of the ACM (JACM) 32 (1), 229-246, 1985
5791985
Effective versions of the Chebotarev density theorem
JC Lagarias
Algebraic number fields: L-functions and Galois properties (Proc. Sympos …, 1977
5371977
Sets of matrices all infinite products of which converge
I Daubechies, JC Lagarias
Linear algebra and its applications 161, 227-263, 1992
4391992
The nonlinear geometry of linear programming. I. Affine and projective scaling trajectories
DA Bayer, JC Lagarias
Transactions of the American Mathematical Society 314 (2), 499-526, 1989
3611989
Korkin-Zolotarev bases and successive minima of a lattice and its reciprocal lattice
JC Lagarias, HW Lenstra, CP Schnorr
Combinatorica 10 (4), 333-348, 1990
3521990
Self-affine tiles in Rn
JC Lagarias, Y Wang
advances in mathematics 121 (1), 21-49, 1996
2671996
Tiling with polyominoes and combinatorial group theory
JH Conway, JC Lagarias
Journal of combinatorial theory, Series A 53 (2), 183-208, 1990
2521990
The computational complexity of simultaneous diophantine approximation problems
JC Lagarias
SIAM Journal on Computing 14 (1), 196-209, 1985
2471985
The finiteness conjecture for the generalized spectral radius of a set of matrices
JC Lagarias, Y Wang
Linear Algebra and its Applications 214, 17-42, 1995
2271995
The computational complexity of knot and link problems
J Hass, JC Lagarias, N Pippenger
Journal of the ACM (JACM) 46 (2), 185-211, 1999
2261999
A bound for the least prime ideal in the Chebotarev density theorem
HL Montgomery, AM Odlyzko, JC Lagarias
Springer-Verlag, 1979
1961979
Bounds for lattice polytopes containing a fixed number of interior points in a sublattice
JC Lagarias, GM Ziegler
Canadian Journal of Mathematics 43 (5), 1022-1035, 1991
1701991
Integral Self-Affine Tiles in Rn I. Standard and Nonstandard Digit Sets
JC Lagarias, Y Wang
Journal of the London Mathematical Society 54 (1), 161-179, 1996
1671996
Geometric models for quasicrystals I. Delone sets of finite type
JC Lagarias
Discrete & Computational Geometry 21 (2), 161-191, 1999
1661999
Reconstructing truncated integer variables satisfying linear congruences
AM Frieze, J Hastad, R Kannan, JC Lagarias, A Shamir
SIAM Journal on Computing 17 (2), 262-280, 1988
1571988
Repetitive Delone sets and quasicrystals
JC Lagarias, PAB Pleasants
Ergodic Theory and Dynamical Systems 23 (3), 831-867, 2003
1552003
The system can't perform the operation now. Try again later.
Articles 1–20